# SDR USAA2010012290161

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 30,890 hours, 10,987 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 542
- Condition: Low Pressure
- Location: Door
- Part time: 30,890 hours, 10,987 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1624 - ORD - EES - CIDS CAUTION LIGHT ON FAULTING DOOR MID L.  SERVICED LT FORWARD MID EXIT DOOR PER AIRBUS MAINTENANCE MANUAL 52-22-00-03-614-002.
